# SDR GTIA040473

- Difficulty date: March 23, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 43,449 hours, 27,475 cycles
- Engine: Pwa JT8D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1309 FLOORBEAM CORRODED AT LOWER SIDE LBL 30-RBL 30.  CUT FLOORBEAM AT STA 1309 LBL 33.  FABED 2 EA L ANGLES.  FABRICATED NEW FLOORBEAM AND SPLICE DOUBLER.  RT OB FITTING OUT OF LIMITS.  FABRICATED FLOORBEAM SUPPORT ANGLE.  INSTALLED FLOORBEAM.  2 EA (L) ANGLES SPLICE DOUBLER AND SUPPORT FITTING.
